OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4608

Title: On Daniell Integrals and Compact Supports
Authors: Chersi, Franco
Issue Date: 1995
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Franco Chersi, "On Daniell Integrals and Compact Supports”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 27 (1995), pp. 171-173.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
27 (1995)
Abstract: Un integrale di Daniell definito su tutto $C\left(X,\mathbb{R}\right)$ equivale ad una misura di Radon a supporto compatto.
A Daniell integral defined on all of$C\left(X,\mathbb{R}\right)$ is a Radon measure with compact support.
URI: http://hdl.handle.net/10077/4608
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995)

Files in This Item:

File Description SizeFormat
ChersiRendMat27.pdf109.87 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.